Attention Deficit Disorder (ADD)/whats happen to childs brain on concerta
ADDboy wrote at 2010-12-30 15:34:25
Concerta has always made me irritable, and somewhat depressed if I didn't make a concious effort against it. Also it felt like there was anger building inside of me constantly where I would occasionally explode quickly before i could collect myself. It did help me control the impulse of acing out in rages. When coming off of concerta I felt very either euphoric, or angry. A side effect of ADHD medicines are always depression or irritability
jkcook wrote at 2011-10-17 11:32:51
Well as a parent, first we know our children best. I my self has a child on Concerta and I am stopping the med for him as well. He started it last January and the med has made his symptoms worse. My child went the entire summer without it and did fine. When starting back in the fall he has been irritable and and hyper, which he never was to begin with. My son was diagnosed by using a scale to rate some questions his teacher and I answered. I do not believe that my son is ADD either. He makes straight A's even before being put on the med. The teacher suggetsted he be put on the med. and after being rated high enough on a scale he was diagnosed and given the med. The medical experts need to step back and realize that there are children out there that do not need to be medicated and help the parent find other ways to help their child through whatever issues maybe causing the symptoms. Our children do not always have ADD and, yes, dr.s can be wrong and kids can be misdiagnosed. These drugs we are giving our children should be used as a last resort. They are harmful and they can have lasting side effects. Why would dr's want to medicate our children so easily, specially with medications we not have long term resarch on yet? Think about how this will effect this generation as adults. Please be careful parents!!!!!!
JRinRI wrote at 2014-07-25 12:04:15
Methylphenidate is NOT an antidepressant, as the so-called expert above asserts. Go to a real doctor---do';t rely on Internet advice!!!